Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Inter-menstrual bleeding, unprotected sex. Unwanted 72 taken. Causes for bleeding?

after taking unwanted 72 i got vaginal bleeding in 7 days...but already i cleard my period in same period started on 4/7/2012 and end on 9/7/2012...and i was taking pill on 12/7/2012..and my vaginal bleeding started on 20/7/2012...and end on 24/7/2012...this is the first time when i got twice bleeding in a same month.. is this good or bad?is there any chances on preagency?plz help me....
Asked On : Fri, 27 Jul 2012
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Second time you got bleeding is due to withdrawal bleeding, taking Unwanted 72 tablet.
There is less risk of having pregnancy as you had withdrawal bleeding.
Ok and take care.
Answered: Tue, 25 Feb 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor